# SDR SWIA201436917

- Difficulty date: March 25, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 30,006 hours, 24,929 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 LOW PRESSURE ON ED1.  REPLACED INBD SPOILER RETRACT HOSE ASSY AND OTBD SPOILER HOSE ASSY.
